MAUDE Adverse Event Report: CORIN LTD TRINITY DUAL MOBILITY; COCR LINER SIZE 3

CORIN LTD TRINITY DUAL MOBILITY; COCR LINER SIZE 3
Model Number 321.03.536
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information, including operative notes, x-rays, patient information, if there were any signs of impingement and if there is a confirmation of metallosis, has been requested in order to progress with the investigation of this event.Available information will be detailed in a supplemental report.The relevant device manufacturing records will be identified and reviewed.Conclusions will be provided in a supplemental report.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not consititute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility (ops used in primary) revision of the cocr liner, ecima insert and biolox delta ceramic head after approximately 1 year and 11 months due to infection with suspicion of metallosis.Note: late report due to the reporter informing vigilance late.Reporter made aware on (b)(6) 2026 but did not submit to vigilance until (b)(6) 2026.

Brand Name
TRINITY DUAL MOBILITY
Common Device Name
COCR LINER SIZE 3
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key25764003
Report Number9614209-2026-00078
Device Sequence Number18588841
Product Code LZO
UDI-Device Identifier05055343893227
UDI-Public05055343893227
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.03.536
Device Catalogue NumberNOT APPLICABLE
Device Lot Number545950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA / CERAMIC HEAD: 104.2805 LOT 540243; OPS ACETABULAR GUIDE: 1248-0500, CAR_MS_74382; OPS FEMORAL GUIDE, 1250-0100, CAR_MS_74382; TRINITY DM / INSERT: 325.03.040 LOT 548023
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale